# SDR 97ZZZX2980

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834CA
- Make and model: Beech 1900D
- Aircraft serial: UE25
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 3031829
- Condition: Broken
- Location: Rt Engine
- Part time: 8,747 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE SPOOLED DOWN DURING CLIMB-OUT, WOULD NOT MAINTAIN POWER.  SENT TO PWA FOR REPAIR AND REPORT.  ENGINE REMOVED AND REPLACED.
